Header menu link for other important links
Geometric tracking control for a nonholonomic system: a spherical robot
, R.N. Banavar
Published in Elsevier B.V.
Volume: 49
Issue: 18
Pages: 820 - 825
This paper presents tracking control laws for two different objectives of a nonholonomic system - a spherical robot - using a geometric approach. The first control law addresses orientation tracking using a modified trace potential function. The second law addresses contact position tracking using a right transport map for the angular velocity error. A special case of this is position and reduced orientation stabilization. Both control laws are coordinate free. The performance of the feedback control laws are demonstrated through simulations. © 2016
About the journal
JournalData powered by TypesetIFAC-PapersOnLine
PublisherData powered by TypesetElsevier B.V.